Voronovskaja Type Approximation Theorem For q - Szasz- Beta-Stancu Type Operators


DİNLEMEZ KANTAR Ü., YÜKSEL İ.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.1, pp.115-122, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2016
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.115-122
  • Gazi University Affiliated: Yes

Abstract

In this paper, we study on q - analogue of Szasz-Beta-Stancu type operators. We give a Voronovskaja type theorem for q - Szasz-Beta-Stancu type operators.